# SDR YENA2022040500337

- Difficulty date: April 3, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N2086J
- Make and model: Airbus A321-271N
- Aircraft serial: 10032
- Aircraft time: 5,104 hours, 1,580 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT #780, MBJ-JFK. DIRTY SOCKS SMELL STARTING DOWN FROM 8000. WE SHUT OFF PACK ONE THE SMELL PRETTY MUCH WENT AWAY. TURN PACK ONE BACK ON DURING TAXI SMELL CAME BACK; PERFORMED STAGE 2 CLEANING OF THE ECS AND ISOLATE APU BLEED AIR. RAN ENG #1 AND #2 35 TO 40 % N1 PER AMM 21-00-00-615-802. RECIRC. FILTER CHANGE IS REQUIRED AS PRECAUTIONARY. THE ITEM REMAINS OPEN. REMOVED AND REPLACED RECIRCULATION FILTERS AND PERFORMED IDLE LEAK RUN IAW AMM 71-00-00 AND AMM 21-21-41. CABIN ODOR NO LONGER PRESENTS. A/C OK FOR CONTINUED SERVICE.' (SUPPLEMENTAL INFORMATION ADDED TO THE DESCRIPTION)
